# SDR P5CA9801380

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON LONGERON AT BS 1840 TO 1860 STR 45 LEFT.  CORROSION REMOVED PER SRM 53-10-01.
